# SDR HALA2022030400067

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 5,495 hours, 1,295 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU WILL NOT START // REMOVED AND REPLACED EXCITER-IGNITION PER AMM 49-41-38 OPS TEST OK. OK FOR SERVICE
